Universidad Complutense de Madrid
E-Prints Complutense

Exterior differential system for cosmological G_2 perfect fluids and geodesic completeness

Impacto

Downloads

Downloads per month over past year

Fernández Jambrina, Leonardo and González Romero, Luis Manuel (1999) Exterior differential system for cosmological G_2 perfect fluids and geodesic completeness. Classical and quantum gravity, 16 (3). pp. 953-972. ISSN 0264-9381

[img]
Preview
PDF
248kB

Official URL: http://dx.doi.org/10.1088/0264-9381/16/3/023




Abstract

In this paper a new formalism based on exterior differential systems is derived for perfect-fluid spacetimes endowed with an abelian orthogonally transitive G_2 group of motions acting on spacelike surfaces. This formulation allows simplifications of Einstein equations and it can be applied for different purposes. As an example a singularity-free metric is rederived in this framework. A sufficient condition for a diagonal metric to be geodesically complete is also provided.


Item Type:Article
Additional Information:

© Amer Physical Soc.
The present work has been supported by Dirección General de Enseñanza Superior Project PB95-0371. The authors wish to thank F. J. Chinea and M. J. Pareja for valuable discussions.

Uncontrolled Keywords:Inhomogeneous cosmologies; Singularity
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:33051
Deposited On:08 Sep 2015 17:55
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page